# SDR TWAA9716004

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane Bleed Contl
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, NR 2 ENGINE SUFFERED COMPRESSOR STALL.  ADJUSTED ENGINE VANE BLEED CONTROL (EVBC).  OPERATIONAL CHECK AND ENGINE RUN NORMAL.  (M)
